# SDR USAA2009110393007

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 3,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N8769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - GALVANIC CORROSION ON THE L4 DOOR CUTOUT AFT LOWER CORNER ATTACH ANGLE AT BS 1677 - BS 1680, LBL 65.  REPLACED THE L4 DOOR CUTOUT AFT LOWER CORNER ATTACH ANGLE AT BS 1677 - BS 1680, LBL 65 IAW B757 SRM 51-40-02.
